MathSciNet Relay Station
MathSciNet bibliographic data
MR143705 (26 #1258) 02.65
Läuchli, H. Auswahlaxiom in der Algebra. (German) Comment. Math. Helv. 37 1962/1963 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement